# SDR SWAA2022021029001

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0600960 AND 0600961: TRANSFERRED FROM NON ROUTINE NUMBER T750453 'PREVIOUS REPAIR CRACK IN FLOOR BEAM UPPER CHORD BS 727B AND LBL 45.5 ( FWD INBD FASTENER HOLE). SEE PREVIOUS OPERATOR REPAIR RECORD NUMBER (FI04) NRC NO. A 0231325 AND SWA EA 1-751-0901 PART 1' / FLOOR BEAM REPAIRED IAW BOEING MSG AMX-AMX-15-0849-01C/03B BY TRIMMING AND INSTALLING REPAIR FILLERS AND SPLICE. APPROVED BY 8100-9. (CAT A) AS DOCUMENTED ON EA 1-751-0901 PART 1.
